# SDR 20000626SH001

- Difficulty date: May 26, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N345MA
- Make and model: Lear 45LEAR
- Aircraft serial: 054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MEMPHIS, LANDING GEAR WOULD NOT RETRACT WHEN SELECTED TO ''GEAR UP'' POSITION.  AIRCRAFT RETURNED AND LANDED UNEVENTFULLY.  TROUBLESHOOTING REVEALED A BAD SQUAT SWITCH (LT INBD) AND AN INTERMITTENT SQUAT SWITCH (RT OTBD).  REPLACED FAULTY SWITCHES AND PERFORMED FUNCTION TESTS IAW LR45 MM INCLUDING CYCLING OF LANDING GEAR.  NO DISCREPANCIES NOTED AND AIRCRAFT RETURNED TO SERVICE.  (X)
